Sh:195

Bib entry
@article{Sh:195,
 author = {Droste, Manfred and Shelah, Saharon},
 title = {{A construction of all normal subgroup lattices of $2$-transitive automorphism groups of linearly ordered sets}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {51},
 number = {3},
 year = {1985},
 pages = {223--261},
 issn = {0021-2172},
 doi = {10.1007/BF02772666},
 mrclass = {20F29 (06A05)},
 mrnumber = {804485},
 mrreviewer = {A. M. W. Glass},
 doi = {10.1007/BF02772666}
}